

The NEA Workshop Information, Data and Knowledge Management (IDKM)

FINAL AGENDA

22-24 January 2019 **NEA Offices Boulogne-Billancourt, France**

Please arrive at least 30 minutes before the start of the workshop in order to allow sufficient time for the reception desk formalities at the building entrance.

For security reasons, you must wear your visitor badge at all times.

Slides will be available online for participants on the event webpage after the workshop.

DAY I TUESDAY 22 JANUARY 2019

| Time | | | Main Discussion Points & Decisions Documents | | | | | |
|-----------------|---|-----|---|------------------|--|--|--|--|
| 08:30 | 08:30 CHECK-IN DESK | | | | | | | |
| OPENING SESSION | | | | | | | | |
| 09:00 | - | 0.1 | Opening remarks Rebecca TADESSE (NEA) [Head of Division of RWMD] | | | | | |
| 09:10 | I | 0.2 | Introduction to the workshop programme Massimo CIAMBRELLA (NEA) | - | | | | |
| | SESSION 1 OUTCOMES OF THE RECENT RWMC INITIATIVES IN IDKM | | | | | | | |
| 09:20 | I | 1.1 | Session introduction Mike GARAMSZEGHY (Consultant) [Session Chair] | - | | | | |
| | RepMet (Radioactive Waste Repository Metadata Management) | | | | | | | |
| 09:25 | I | 1.2 | Background and scopes of the RepMet initiative Alexander CARTER (RWM, UK) [RepMet Chair] | Slides | | | | |
| | - | 1.3 | Final deliverables of the RepMet initiative | - | | | | |
| 09:40 | I | | 1.3.1 – Metadata in Radioactive Waste Management Alexander CARTER (RWM, UK) [RepMet Chair] | Slides Report | | | | |
| 10:05 | I | | 1.3.2 – RepMet Tools and Guidelines József I. FEKETE (PURAM, HU) [RepMet member] | Slides Report | | | | |
| 10:40 | | | Coffee Break (20 min) | | | | | |
| 11:00 | I | | 1.3.3 – Repository Library Kevin MCMAHON (Sandia National Labs, US) [RepMet Vice-Chair] | Slides Report | | | | |
| 11:30 | I | | 1.3.4 – Site Characterisation Library Wilfried ALBERT (NAGRA, CH) [RepMet member] | Slides Report | | | | |
| 12:00 | I | | 1.3.5 – Waste Package Library Massimo CIAMBRELLA (NEA) [RepMet Secretary] | Slides Report | | | | |
| 12:30 | | | Lunch Break (90 min) | | | | | |

| | | | RK&M (Preservation of Records, Knowledge and Memory across generations) | | | | | |
|--|---|-----|--|------------------|--|--|--|--|
| 14:00 | ı | 1.4 | Scoping the RK&M initiative Stephan HOTZEL (GRS, DE) [RK&M Chair] | | | | | |
| | - | 1.5 | Final deliverables of the RK&M initiative | - | | | | |
| 14:30 | I | | 1.5.1 – Understanding the challenges and the opportunities of RK&M preservation Stephan HOTZEL (GRS, DE) [RK&M Chair] | | | | | |
| 14:50 | ı | | 1.5.2 – Undertaking RK&M preservation Simon WISBEY (Consultant) [Former RK&M member] | Slides Report | | | | |
| 15:20 | I | | 1.5.3 – Developing a "Key Information File" (KIF) for a radioactive waste repository Jean-Noël DUMONT (ANDRA, FR) [RK&M Bureau] | | | | | |
| 15:40 | | | Coffee Break (20 min) | | | | | |
| 16:00 | I | | 1.5.4 – Compiling a "Set of Essential Records" (SER) for a radioactive waste repository Ulrich NOSECK (GRS, DE) [RK&M Member] | | | | | |
| 16:20 | ı | | 1.5.5 – Prospects for RK&M preservation Anne CLAUDEL (NAGRA, CH) [RK&M Bureau] | | | | | |
| 16:45 | | | Break (5 min) | | | | | |
| EGIRM (Expert Group on Waste Inventorying and Reporting Methodology) | | | | | | | | |
| 16:50 | I | 1.6 | Background and scopes of the EGIRM Geert VOLKAERT (FANC, BE) [EGIRM Chair] | Slides | | | | |
| | - | 1.7 | Final products of the EGIRM | - | | | | |
| 17:05 | ı | | 1.7.1 – Methodology and presentation scheme Vladimir LEBEDEV (NEA) [EGIRM Secretary] | | | | | |
| 17:45 | ı | | 1.7.2 – Real applications of methodology Geert VOLKAERT (FANC, BE) [EGIRM Chair] | | | | | |
| 18:05 | | | END OF DAY I | | | | | |
| 18:20 | | | RECEPTION | | | | | |

DAY II WEDNESDAY 23 JANUARY 2019

| Time | | | Main Discussion Points & Decisions | | | | | |
|-------|---|-----|--|--------|--|--|--|--|
| 08:15 | | | CHECK-IN DESK | | | | | |
| | SESSION 2 IDKM IN NEA MEMBER COUNTRIES AND INTERNATIONAL ACTIVITIES | | | | | | | |
| 08:45 | I | 2.1 | Session introduction Geert VOLCKAERT (FANC, BE) [Session Chair] | - | | | | |
| 08:50 | I | 2.2 | Inputs from France Vincent MAUGIS (ANDRA, FR) | Slides | | | | |
| 09:15 | I | 2.3 | Inputs from Russian Federation Valentina SVITELMAN (Nuclear Safety Institute of the Russian Academy of Sciences, RU) | Slides | | | | |
| 09:40 | I | 2.4 | Inputs from USA Evaristo J. BONANO and Janette MEACHAM (Sandia National Labs, US) | Slides | | | | |
| 10:05 | ı | 2.5 | Inputs from Japan Hiroyuki UMEKI (NUMO, JP) | Slides | | | | |
| 10:30 | | | Coffee Break (20 min) | | | | | |
| 10:50 | I | 2.6 | The UK's application of records management principles for radioactive waste package records Rebecca BUTLER (RWM, UK) | Slides | | | | |
| 11:15 | ı | 2.7 | Recent IAEA activities: New KOS-based subject indexing in INIS Zaven HAKOPOV (IAEA) | Slides | | | | |
| 11:40 | | | Break (5 min) | | | | | |

| | | | SESSION 3 TECHNICAL ASPECTS OF IDKM | | | | |
|-------|---|-----|---|--------|--|--|--|
| 11:45 | Session introduction Kevin MCMAHON (Sandia National Labs, US) [Session Chair] | | | | | | |
| 11:50 | I | 3.2 | IDKM in High Energy Physics (HEP) community James SHIERS (CERN – European Organization for Nuclear Research) | | | | |
| 12:20 | I | 3.3 | IDKM in Geoscience community Kirsten ELGER (GFZ German Research Centre for Geosciences, DE) | Slides | | | |
| 12:50 | | | Lunch Break (90 min) | | | | |
| 14:20 | I | 3.4 | IDKM in Aerospace community Andrea VENA (ESA - European Space Agency) | Slides | | | |
| 14:50 | I | 3.5 | Long-term archiving of digital records in the French national archives Thomas VAN DE WALLE (French National Archives, FR) | Slides | | | |
| 15:20 | ı | 3.6 | Recap of Session 3 Kevin MCMAHON (Sandia National Labs, US) [Session Chair] | - | | | |
| | SESSION 4 SOCIAL AND HUMAN ASPECTS OF IDKM FOR RWM | | | | | | |
| 15:35 | ı | 4.1 | Session introduction Sofie TUNBRANT (SKB, SE) [Session Chair] | - | | | |
| 15:40 | ı | 4.2 | Social and human dimension of IDKM Simone BRANDER (Swiss Federal Office of Energy, CH) | Slides | | | |
| 16:10 | | | Coffee Break (20 min) | | | | |
| 16:30 | ı | 4.3 | Enhancing resilience through involving society Cornelius HOLTORF (Linnaeus University, SE) | Slides | | | |
| 17:00 | ı | 4.4 | Promoting a general and global framework for IDKM Jonas PALM (Sweden National Archives, SE) | Slides | | | |
| 17:30 | ı | 4.5 | Ensuring correct interpretation and appropriation of messages and traces Florian BLANQUER (Limoges University, FR) | | | | |
| 18:00 | I | 4.6 | Recap of Session 4 Sofie TUNBRANT (SKB, SE) [Session Chair] | - | | | |
| 18:10 | | | END OF DAY II | | | | |

DAY III THURSDAY 24 JANUARY 2019

| Time | | | Main Discussion Points & Decisions | | | | | | | |
|---|---|-----|---|--|----------------|----------------|---|--|--|--|
| 08:30 CHECK-IN DESK | | | | | | | | | | |
| SESSION 5 ROADMAP FOR FUTURE RWMC ACTIVITIES IN IDKM FOLLOWING A HOLISTIC APPROACH | | | | | | | | | | |
| 09:00 | ı | 5.1 | | Session introduction József I. FEKETE (PURAM, HU) [Session Chair] | | | | | | |
| 09:10 | I | 5.2 | Working Gro Alexander CA Working Gro Massimo CIA Working Gro József I. FEKE Working Gro | Roadmap for IDKM in radioactive waste management - Working Group 1: Safety Case (WG1) Alexander CARTER (RWM, UK) (10 min) - Working Group 2: Knowledge Management (WG2) Massimo CIAMBRELLA (NEA) (10 min) - Working Group 3: Archiving (WG3) József I. FEKETE (PURAM, HU) (10 min) - Working Group 4: Awareness Preservation (WG4) Jean-Noel DUMONT (ANDRA, FR) (10 min) | | | | | | |
| 09:50 | | | | Breakout Group (10min) | | | | | | |
| | | | Participants will be the WG Leaders to minutes. Groups has session. B WG Leaders will ch illustrated in the ta | Group composition is illustrated at the two entrances of the BB Auditorium. | | | | | | |
| 10:00 | D | 5.3 | Discussion round I Group A WG1 Discussion round II | - | | | | | | |
| 10:30 | D | 5.4 | Group A WG4 | Group B WG1 | Group C WG2 | Group D WG3 | - | | | |
| 11:00 | Coffee Break 11:00 (20 min) Coffee served in front of both BB Auditorium and BB10 | | | | | | | | | |

| | | | Discussion round III | | | | | |
|--|---|-----|---|---------|---------|---------|---|--|
| 11:20 | D | 5.5 | Group A | Group B | Group C | Group D | - | |
| | | | WG3 | WG4 | WG1 | WG2 | | |
| | | | Discussion round IV | | | | | |
| 11:50 | D | 5.6 | Group A | Group B | Group C | Group D | - | |
| | | | WG2 | WG3 | WG4 | WG1 | | |
| 12:20 | Lunch Break (90 min) | | | | | | | |
| SESSION 6 CONCLUSION AND RECOMMENDATIONS FOR RWMC Participants are invited to come back in BB Auditorium after lunch | | | | | | | | |
| 13:50 | Session Introduction Gloria KWONG (NEA) [Session Chair] | | | | | - | | |
| 14:00 | I | 6.2 | Summary of Breako - WG1 Summa - WG2 Summa - WG3 Summa - WG4 Summa | Slides | | | | |
| 15:00 | I | 6.3 | Plans Forward and Closing Remarks Gloria KWONG (NEA) | | | | | |
| 15:30 | | | END OF DAY III: MEETING ADJOURN | | | | | |